On the generalized Hyers-Ulam-Rassias stability of a quadratic functional equation
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 325-336
Jae-Hyeong Bae and Kil-Woung Jun
Chungnam National University, Chungnam National University
Abstract : In this paper, we investigate the generalized Hyers-Ulam-Rassias stability of a quadratic functional equation $f(x+y+z)+f(x-y)+f(y-z)+f(z-x)=3f(x)+3f(y)+3f(z)$ and prove the Hyers-Ulam-Rassias stability of the equation on bounded domain.
Keywords : Hyers-Ulam-Rassias stability, quadratic functional equation
MSC numbers : 39B52, 39B72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd